RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Series 1, 1997, Volume 4, Number 4  


On the partition of a set of edges of a graph into isomorphic trees
S. V. Avgustinovich
3
Minimal numerations of subsets of a finite set, and the problem of the Hamiltonicity of the graph of the middle layers of a hypercube
A. A. Evdokimov, A. L. Perezhogin
6
On the asymptotics of the number of binary words with a given length of a maximal series. I
A. D. Korshunov
13
On the reconstruction of the correct operation of faulty parts of combinational circuits
V. N. Noskov
47
On nonsystematic perfect codes of length 15
A. M. Romanov
75
On an infinite sequence of improvable Boolean bases
D. Yu. Cherukhin
79

Information
Second School on Graph Theory
96
New books for discrete mathematics
A. D. Korshunov
112
Дискретный анализ и исследование операций
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020